# SDR 2WAA20161213001

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 53,856 hours, 33,268 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Adapter
- Part number: 39347101
- Condition: Not Reported
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL350 CABIN PRESSURE WAS LOST AND CABIN ALTITUDE ANNUNCIATOR ILLUMINATED.
